2019
Том 71
№ 11

All Issues

Bardadym Т. A.

Articles: 2
Article (Russian)

Asymptotic expansions associated with the jackknife functional. II

Bardadym Т. A., Ivanov O. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 6. - pp. 731–736

This paper is a sequel to part I [Ukr. Mat. Zh.,47, No. 4, 443–452 (1995)]. By using the results of the first part, we obtain the initial terms of the asymptotic expansions of the bias and variance for the jackknife estimator of the variance of the error of observations in a nonlinear regressive model.

Article (Russian)

Asymptotic expansions associated with the jackknife functional. I

Bardadym Т. A., Ivanov O. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 4. - pp. 443–451

We obtain an asymptotic expansion of the functional of the jackknife method, which is used for the estimation of the variance of observational errors in a nonlinear regression model.